Alert archive / Wisconsin / Red Flag Warnings in 2010
Red Flag Warning 1, NWS La Crosse, WI
NWS La Crosse, WI issued this red flag warning at Apr 17, 2010, 3:56 AM CDT for 6 counties in Wisconsin. It took effect at Apr 17, 2010, 10:00 AM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 17, 2010, 3:56 AM CDT (08:56 UTC)
- In effect from
- Apr 17, 2010, 10:00 AM CDT
- Expired
- Apr 17, 2010, 7:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS La Crosse, WI
Counties Adams County, WI, Clark County, WI, Jackson County, WI, Juneau County, WI, Monroe County, WI, Taylor County, WI
The radar
The La Crosse radar (KARX), 86 km from the middle of the area, began a volume at 08:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 8.9 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1938 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
327 WWUS83 KARX 170856 RFWARX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 356 AM CDT SAT APR 17 2010 ...RED FLAG WARNING IN EFFECT TODAY INTO EARLY THIS EVENING FOR CENTRAL WISCONSIN ... .VERY LOW RELATIVE HUMIDITY AND BREEZY NORTHWEST WINDS WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS ACROSS THE AREA TODAY INTO EARLY THIS EVENING. WIZ017-029-034-042>044-171700- /O.UPG.KARX.FW.A.0001.100417T1500Z-100418T0000Z/ /O.NEW.KARX.FW.W.0001.100417T1500Z-100418T0000Z/ TAYLOR-CLARK-JACKSON-MONROE-JUNEAU-ADAMS- INCLUDING THE CITIES OF...MEDFORD...NEILLSVILLE... BLACK RIVER FALLS...SPARTA/TOMAH...MAUSTON 356 AM CDT SAT APR 17 2010 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. RELATIVE HUMIDITY READINGS WILL BOTTOM OUT IN THE 15 TO 20 PERCENT RANGE TODAY WITH BREEZY NORTHWEST WINDS OF 15 TO 25 MPH. THIS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS FROM LATER THIS MORNING THROUGH EARLY THIS EVENING. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ DAS
3 follow-up statements
960 WWUS83 KARX 171538 RFWARX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 1038 AM CDT SAT APR 17 2010 ...RED FLAG WARNING IN EFFECT TODAY INTO EARLY THIS EVENING FOR CENTRAL WISCONSIN ... .VERY LOW RELATIVE HUMIDITY AND BREEZY NORTHWEST WINDS WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS ACROSS THE AREA THROUGH EARLY THIS EVENING. WIZ017-029-034-042>044-172345- /O.CON.KARX.FW.W.0001.000000T0000Z-100418T0000Z/ TAYLOR-CLARK-JACKSON-MONROE-JUNEAU-ADAMS- INCLUDING THE CITIES OF...MEDFORD...NEILLSVILLE... BLACK RIVER FALLS...SPARTA/TOMAH...MAUSTON 1038 AM CDT SAT APR 17 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. RELATIVE HUMIDITYS HAVE ALREADY DROPPED TO AROUND 30 PERCENT THIS MORNING ACROSS THE AREA. THESE WILL CONTINUE TO FALL THROUGH THE REMAINDER OF THE DAY AND BOTTOM OUT IN THE 15 TO 20 PERCENT RANGE THIS AFTERNOON. NORTHWEST WINDS WILL ALSO CONTINUE TO INCREASE INTO THE 15 TO 25 MPH ANGE. THIS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS THROUGH EARLY THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
288 WWUS83 KARX 172003 RFWARX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 303 PM CDT SAT APR 17 2010 ...RED FLAG WARNING IN EFFECT TODAY INTO EARLY THIS EVENING FOR CENTRAL WISCONSIN ... .VERY LOW RELATIVE HUMIDITY AND BREEZY NORTHWEST WINDS WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS ACROSS THE AREA THROUGH EARLY THIS EVENING. WIZ017-029-034-042>044-180000- /O.CON.KARX.FW.W.0001.000000T0000Z-100418T0000Z/ TAYLOR-CLARK-JACKSON-MONROE-JUNEAU-ADAMS- INCLUDING THE CITIES OF...MEDFORD...NEILLSVILLE... BLACK RIVER FALLS...SPARTA/TOMAH...MAUSTON 303 PM CDT SAT APR 17 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. RELATIVE HUMIDITYS HAVE FALLEN INTO THE 15 TO 20 PERCENT RANGE THIS AFTERNOON...AND WILL REMAIN IN THAT RANGE THROUGH EARLY THIS EVENING. THESE LOWER HUMIDITYS COMBINED WITH NORTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 30 MPH IS RESULTING IN CRITICAL FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
831 WWUS83 KARX 180016 RFWARX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 716 PM CDT SAT APR 17 2010 ...RED FLAG WARNING EXPIRES... .IMPROVING RELATIVITY HUMIDITIES AND DECREASING WINDS CAN BE EXPECTED THIS EVENING. CRITICAL FIRE WEATHER CONDITIONS WILL THEREFORE ALSO IMPROVE...AND THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE. WIZ017-029-034-042>044-180130- /O.EXP.KARX.FW.W.0001.000000T0000Z-100418T0000Z/ TAYLOR-CLARK-JACKSON-MONROE-JUNEAU-ADAMS- INCLUDING THE CITIES OF...MEDFORD...NEILLSVILLE... BLACK RIVER FALLS...SPARTA/TOMAH...MAUSTON 716 PM CDT SAT APR 17 2010 ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. NORTH WINDS WILL CONTINUE TO DIMINISH AS RELATIVE HUMIDITIES INCREASE INTO THE 30 TO 40 PERCENT RANGE. CRITICAL FIRE WEATHER CONDITIONS WILL IMPROVE AS A RESULT...AND THEREFORE...THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE. $$ RIECK
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this red flag warning went out at Apr 17, 3:44 AM CDT, 12 minutes earlier.
Area forecast discussion, Apr 17, 3:44 AM CDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 343 AM CDT FRI APR 16 2010 .SHORT TERM...TODAY THROUGH TUESDAY MAIN FORECAST CONCERN IS ON FIRE WEATHER CONDITIONS TODAY. CURRENTLY AS OF 08Z...WATER VAPOR LOOP AND RUC 500MB HEIGHT ANALYSIS SHOWS TROUGHING OFF THE WEST COAST OF NORTH AMERICA...RIDGING COVERING MUCH OF THE PLAINS INTO SASKATCHEWAN AND MANITOBA...AND TROUGHING OVER SOUTHEAST CANADA AND THE GREAT LAKES REGION. SUBSIDENCE ON THE WEST SIDE OF THIS LATTER TROUGH...IN CONJUNCTION WITH VERY DRY AIR HAS LED TO CLEAR SKIES FROM THE NORTHERN PLAINS INTO THE FORECAST AREA. TO GIVE A DEPICTION ON HOW DRY THE AIRMASS IS...00Z SOUNDINGS FROM MPX AND BIS HAD PRECIPITABLE WATER VALUES AROUND 0.12 INCHES WHICH IS 25-30 PERCENT OF NORMAL. IN ADDITION... SURFACE DEWPOINTS ARE MAINLY IN THE TEENS AND 20S F. CO-LOCATED WITH THE DRY AIR BUT A LITTLE FARTHER TO THE NORTHWEST IS A 1030MB SURFACE HIGH...SITUATED NEAR FARGO. A SOMEWHAT TIGHT PRESSURE GRADIENT AHEAD OF THE HIGH IS KEEPING WINDS BETWEEN 5-10 KT DESPITE NOCTURNAL COOLING...WITH VAD WIND PROFILES AND PROFILER DATA SHOWING 25-30 KT WINDS AT 925MB. AIRMASS IS RELATIVELY COOL ASSOCIATED WITH THE HIGH...WITH 00Z SOUNDINGS FROM GRB TO BIS BETWEEN -2C AND 3C. TODAY THROUGH SUNDAY...UPPER LEVEL RIDGE SITUATED OVER THE PLAINS IS PROGGED TO GRADUALLY MOVE EASTWARD AS THE EASTERN GREAT LAKES TROUGH HEADS OFF TO NEW ENGLAND...REACHING MINNESOTA ON SUNDAY. WITH THE PUSH EASTWARD OF THE UPPER RIDGE...EXPECT THE SURFACE RIDGE OVER THE EASTERN DAKOTAS TO BUILD INTO THE AREA BY 12Z SUNDAY. TODAY WILL STILL BE BREEZY...ESPECIALLY OVER WISCONSIN WHERE A TIGHTER PRESSURE GRADIENT EXISTS. IN ADDITION...GIVEN THE DRY AIRMASS IN PLACE AND SKIES REMAINING CLEAR...EXPECT ANOTHER DEEP MIXING DAY WITH VERY LOW RELATIVE HUMIDITY. WITH 850MB TEMPS FROM 1C OVER WESTERN AREAS TO -2C OVER THE EAST TODAY...HIGHS SHOULD CLIMB INTO THE UPPER 50S TO MID 60S. EXPECT TEMPERATURES TO PLUMMET TONIGHT WITH CLEAR SKIES... THE DRY AIR AND DECOUPLING WINDS. WENT ON THE LOWEST SIDE OF GUIDANCE...WHICH RESULTS IN MID 20S IN THE TYPICAL COLD SPOTS IN WISCONSIN. ON SUNDAY...SOME DIURNAL CUMULUS MAY DEVELOP OVER WISCONSIN AS MOISTURE ROTATING AROUND THE DEPARTING EASTERN GREAT LAKES TROUGH MOVES WESTWARD. OTHERWISE...SUNNY SKIES WILL DOMINATE. 850MB TEMPS ARE ABOUT 1C WARMER...AND WITH MIXING BETWEEN 850-800MB EXPECTED AGAIN...LOOK FOR HIGHS SLIGHTLY WARMER THAN TODAY. SUNDAY NIGHT AND MONDAY...UPPER RIDGING OVER MINNESOTA SHIFTS OVER THE AREA BY 18Z MONDAY...BEING PUSHED ALONG BY SHORTWAVES CURRENTLY OVER THE WESTERN U.S. LIFTING UP INTO THE DAKOTAS. WITH THE UPPER RIDGE MOVING IN AND STILL SURFACE HIGH PRESSURE RIDGING SITTING OVERHEAD OR JUST TO THE EAST...DRY CONDITIONS ARE EXPECTED TO CONTINUE. ONLY DIFFERENCES COMPARED TO THE PAST FEW DAYS ARE IN CLOUD COVER WITH A LITTLE INCREASE IN CIRRUS CLOUDS AND SOME DAYTIME CUMULUS ON MONDAY...AS WELL AS ANOTHER 1C INCREASE IN 850MB TEMPS. REGARDING TEMPERATURES...STAYED AGAIN ON THE LOW SIDE OF GUIDANCE FOR LOWS SUNDAY NIGHT...ESPECIALLY IN WISCONSIN WHICH WILL DECOUPLE. ON MONDAY...WITH THE LITTLE EXTRA WARMING AT 850MB...ADDED A DEGREE OR TWO F ON TO SUNDAYS HIGHS TO COME UP WITH MONDAYS HIGHS. MONDAY NIGHT AND TUESDAY...SHORTWAVES OVER THE NORTHERN PLAINS ARE FORECAST TO DIVE SOUTHEAST THROUGH IOWA...HELPING TO BRING SOME INCREASE IN CLOUD COVER DURING THIS TIME PERIOD FOR AREAS SOUTH AND WEST OF LA CROSSE. THE 17.00Z GFS ACTUALLY INDICATES SOME PRECIPITATION MAKING IT INTO THE FORECAST AREA AS WELL TUESDAY AFTERNOON...BUT GIVEN THE DRY SURFACE RIDGE FORECAST TO REMAIN IN PLACE...PREFER THE DRIER 17.00Z ECMWF. SHOULD SEE ANOTHER COOL NIGHT MONDAY NIGHT IN WISCONSIN WITH THE SURFACE RIDGE IN PLACE. ON TUESDAY 850MB TEMPS WARM A LITTLE MORE...UP TO 6-7C...ALLOWING HIGHS TO GET CLOSE TO 70. .LONG TERM...TUESDAY NIGHT THROUGH SATURDAY MAIN FEATURES IN THE UPPER LEVEL PATTERN DURING THIS PERIOD INCLUDE PLENTY OF HIGH LATITUDE BLOCKING AND EJECTION OF A CLOSED OFF UPPER LEVEL TROUGH IN SOUTHERN CALIFORNIA. DESPITE THAT THESE MAIN FEATURES USUALLY PRODUCE UNCERTAINTY INTO THE FORECAST AS MODELS TEND TO DISAGREE ON HOW TO HANDLE THEM...MODELS AND ENSEMBLES ARE IN VERY GOOD AGREEMENT. TROUGHING LOOKS TO REMAIN IN PLACE ACROSS SOUTHEAST CANADA...EVENTUALLY MERGING WITH SHORTWAVES COMING OUT OF THE EAST PACIFIC AND UNDERCUTTING THE WESTERN CANADA RIDGING BY FRIDAY MORNING. THIS TROUGHING JUST UP TO OUR NORTH LOOKS TO KEEP THE AREA UNDER THE INFLUENCE OF A RIDGE OF HIGH PRESSURE THROUGH THURSDAY NIGHT. HOWEVER...THE RIDGE IS EXPECTED TO BE WEAKER...AND SHORTWAVES COMING THROUGH THE FLOW COULD PRODUCE SOME LIGHT PRECIPITATION. TIMING RIGHT NOW LOOKS TO OCCUR MAINLY ON WEDNESDAY NIGHT. FOR FRIDAY INTO THE EARLY PART OF THE WEEKEND...ATTENTION TURNS TO THE EJECTION OF THE CALIFORNIA TROUGH. AS IT EJECTS...LOW PRESSURE DEEPENS IN THE PLAINS...INCREASING LOW LEVEL MOISTURE TRANSPORT. SHOULD SEE SHOWERS AND SOME THUNDERSTORMS BREAK OUT ON THE NOSE OF THE MOISTURE TRANSPORT...WHICH WOULD BE OVER OUR REGION. HAVING THE TROUGHING IN PLACE ACROSS SOUTHERN CANADA WILL ALSO AID IN ADDITIONAL FORCING...SINCE AN INCREASING UPPER LEVEL JET WOULD OCCUR NEAR THE U.S./CANADIAN BORDER TO MAINTAIN THE THERMAL WIND RELATIONSHIP. ONLY CAVEAT TO THE WHOLE PRECIPITATION SCENARIO IS THAT WE ARE DEALING WITH A CLOSED UPPER TROUGH...WHICH SOMETIMES TAKE LONGER TO EJECT OUT THAN MODELS SUGGEST. THEREFORE...GOING 30 PERCENT CHANCES FOR THE END OF THE FORECAST SEEM REASONABLE. TEMPERATURES LOOK TO REMAIN ABOVE NORMAL THROUGH WEDNESDAY...THEN COOL DOWN TOWARDS SEASONAL NUMBERS BY THE END OF THE WEEK...DUE TO EASTERLY LOW LEVEL FLOW...CLOUDS AND PRECIPITATION. && .AVIATION...TODAY AND TONIGHT VFR CONDITIONS EXPECTED THROUGH THE PERIOD AS HIGH PRESSURE BUILDS IN FROM THE NORTHERN PLAINS TODAY AND THEN SETTLES OVERHEAD TONIGHT. OTHERWISE...BREEZY NORTHWEST WINDS EXPECTED ONCE AGAIN TODAY AS DEEP MIXING OCCURS THROUGH THE LOWEST 5-6KFT OF THE ATMOSPHERE. WINDS ARE EXPECTED TO RAPIDLY DECOUPLE...BECOMING LIGHT AFTER THE SUN SETS THIS EVENING. && .FIRE WEATHER.... ANOTHER LOW RELATIVE HUMIDITY DAY IS EXPECTED TODAY...WITH VALUES OF 15 TO 20 PERCENT...AS HIGH PRESSURE OVER THE EASTERN DAKOTAS SLOWLY MOVES INTO THE UPPER MISSISSIPPI RIVER VALLEY REGION. THE PRESSURE GRADIENT IS NOT NEARLY AS TIGHT TODAY COMPARED TO YESTERDAY... THOUGH...RESULTING IN LOWER WIND SPEEDS. STRONGEST WINDS TODAY ARE FORECAST ACROSS CENTRAL WISCONSIN...WHERE SPEEDS OF 15 TO 20 MPH AND GUSTS OF 25 TO 30 MPH ARE POSSIBLE. THE COMBINATION OF THE LOW RELATIVE HUMIDITY...BREEZY WINDS...HIGH TEMPERATURES AROUND 60 AND VERY HIGH FIRE DANGER IN PLACE HAS RESULTED IN THE ISSUANCE OF A RED FLAG WARNING FOR TAYLOR...CLARK...JACKSON...MONROE...JUNEAU AND ADAMS COUNTIES. THE REST OF THE FORECAST AREA HAS EITHER SEEN GREEN-UP OR LIGHTER WIND SPEEDS ARE EXPECTED. THE HIGH PRESSURE AREA WILL SET UP OVER OR JUST SLIGHTLY EAST OF THE REGION FOR SATURDAY NIGHT THROUGH TUESDAY. ALTHOUGH RELATIVE HUMIDITY VALUES ARE EXPECTED TO DROP TO 20 TO 25 PERCENT ON SUNDAY AND NEAR 25 PERCENT ON MONDAY...AND TEMPERATURES WILL BE SLIGHTLY WARMER...LIGHT WINDS WILL HELP DIMINISH THE FIRE WEATHER HAZARD. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...RED FLAG WARNING FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING FOR WIZ017-WIZ029-WIZ034-WIZ042-WIZ043-WIZ044. MN...NONE. IA...NONE. && SHORT TERM/LONG TERM...AJ AVIATION...............DAS FIRE WEATHER...........AJ
Hazardous weather outlook, Apr 16, 5:30 PM CDT, 10 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 530 PM CDT FRI APR 16 2010 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ032-033-041- 053>055-061-171000- ALLAMAKEE-BUFFALO-CHICKASAW-CLAYTON-CRAWFORD-DODGE-FAYETTE-FILLMORE- FLOYD-GRANT-HOUSTON-HOWARD-LA CROSSE-MITCHELL-MOWER-OLMSTED-RICHLAND- TREMPEALEAU-VERNON-WABASHA-WINNESHIEK-WINONA- 530 PM CDT FRI APR 16 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MINNESOTA...NORTHEAST IOWA AND SOUTHWEST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY NIGHT THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... NO ACTION IS NEEDED. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. WIZ017-029-034-042>044-171000- ADAMS-CLARK-JACKSON-JUNEAU-MONROE-TAYLOR- 530 PM CDT FRI APR 16 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL INTO NORTH CENTRAL WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A FIRE WEATHER WATCH IS IN EFFECT FOR SATURDAY AND SATURDAY EVENING. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ON SATURDAY AS VERY DRY CONDITIONS COMBINE WITH BREEZY NORTHWEST WINDS. AS A RESULT...ANY OUTDOOR FIRES COULD GET OUT OF CONTROL QUICKLY. THERE IS A CHANCE OF THUNDERSTORMS ON THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... NO ACTION IS NEEDED. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. RIECK
Nearby
Red Flag Warnings in Wisconsin, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.